# SDR FDEA201007272758

- Difficulty date: July 27, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: B275307010
- Condition: Gouged
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR HINGE AFT END SECOND LOBE FROM THE END IS GOUGED REMOVED DAMAGED HINGE SECTION. FABRICATED NEW HINGE SECTION AND INSTALLED IAW DWG B27-53-070 AND DWG 52FX1433
